# SDR ASOA201000992

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,863 hours, 11,239 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY AFT BULKHEAD MOUNT ISOLATOR IS CRACKED AT LBL 27, 2ND UP FROM FLOOR. (RESOLVED ON W/O: 164029 TASKCARD: N/R-00472 )  R & R CARGO BAY AFT BULKHEAD MOUNT ISOLATOR AT LBL 27 2ND UP FROM FLOOR IAW SRM 51-42-06. (CLOSED)
